Sep 16, 2012
Well, I have a LapBand put in 2006, in 2008 I got infected with HIV and in early 2009 I started MEds. The LapBand could no longer be used due do severe GERD and discomfort because of the meds. So, after a continued battle and gaining over 125lbs I decided to get advice. The Gastric Sleeve seems to be the best options for me, I am not 486lbs. It is indeed a matter of life for me. I need to speak to individuals that have gone thru the Gastric Sleeve and are taking HIV meds. So far, I have found only one, but really need advice on this subject.....and need it soon. Hanging on a string....a very strong string of course.
| Response from Dr. Wohl
I am sorry but am unclear what the issues is. There is no contraindication to bariatric procedures in persons with HIV. There does have to be some thought given to which HIV meds are best to use so that pill size, absorption and interactions with anti-acid meds are not a problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Swollen Glands Mean I Have Hiv?
- Blowjob From A Prostitute Worried I Have HIV
- Bronchitis After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.